RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1993, Volume 48, Issue 3(291), Pages 135–162 (Mi umn1296)  

This article is cited in 19 scientific papers (total in 19 papers)

Global attractors for non-linear problems of mathematical physics

I. D. Chueshov

V. N. Karazin Kharkiv National University

Full text: PDF file (1725 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1993, 48:3, 133–161

Bibliographic databases:

UDC: 517.958
MSC: 37L30, 37L25
Received: 26.03.1992

Citation: I. D. Chueshov, “Global attractors for non-linear problems of mathematical physics”, Uspekhi Mat. Nauk, 48:3(291) (1993), 135–162; Russian Math. Surveys, 48:3 (1993), 133–161

Citation in format AMSBIB
\Bibitem{Chu93}
\by I.~D.~Chueshov
\paper Global attractors for non-linear problems of mathematical physics
\jour Uspekhi Mat. Nauk
\yr 1993
\vol 48
\issue 3(291)
\pages 135--162
\mathnet{http://mi.mathnet.ru/umn1296}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1243614}
\zmath{https://zbmath.org/?q=an:0805.58042}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1993RuMaS..48..133C}
\transl
\jour Russian Math. Surveys
\yr 1993
\vol 48
\issue 3
\pages 133--161
\crossref{https://doi.org/10.1070/RM1993v048n03ABEH001033}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993NN35000003}


Linking options:
  • http://mi.mathnet.ru/eng/umn1296
  • http://mi.mathnet.ru/eng/umn/v48/i3/p135

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. D. Chueshov, “Approximate inertial manifolds of exponential order for semilinear parabolic equations subjected to additive white noise”, J Dyn Diff Equat, 7:4 (1995), 549  crossref  mathscinet  zmath
    2. T. V. Girya, I. D. Chueshov, “Inertial manifolds and stationary measures for stochastically perturbed dissipative dynamical systems”, Sb. Math., 186:1 (1995), 29–45  mathnet  crossref  mathscinet  zmath  isi
    3. N. M. Bessonov, S. A. Vakulenko, “Connected kink states in nonlinear inhomogeneous media”, Theoret. and Math. Phys., 107:1 (1996), 511–522  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. L. Boutet de Monvel, I. D. Chueshov, E. Ya. Khruslov, “Homogenization of attractors for semilinear parabolic equations on manifolds with complicated microstructure”, Annali di Matematica, 172:1 (1997), 297  crossref  mathscinet  zmath
    5. L. Boutet de Monvel, I.D. Chueshov, A.V. Rezounenko, “Long—time behaviour of strong solutions of retarded nonlinear P.D.E.s”, Communications in Partial Differential Equations, 22:9-10 (1997), 1453  crossref
    6. I. D. Chueshov, “A remark on sets of determining elements for reaction-diffusion systems”, Math. Notes, 63:5 (1998), 679–687  mathnet  crossref  crossref  mathscinet  zmath  isi
    7. I. D. Chueshov, “Theory of functionals that uniquely determine the asymptotic dynamics of infinite-dimensional dissipative systems”, Russian Math. Surveys, 53:4 (1998), 731–776  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    8. L. S. Pankratov, I. D. Chueshov, “Homogenization of attractors of non-linear hyperbolic equations with asymptotically degenerate coefficients”, Sb. Math., 190:9 (1999), 1325–1352  mathnet  crossref  crossref  mathscinet  zmath  isi
    9. Alain Bourgeat, Igor Chueshov, Leonid Pankratov, “Homogenization of attractors for semilinear parabolic equations in domains with spherical traps”, Comptes Rendus de l'Académie des Sciences - Series I - Mathematics, 329:7 (1999), 581  crossref
    10. A. V. Romanov, “Finite-dimensional limiting dynamics for dissipative parabolic equations”, Sb. Math., 191:3 (2000), 415–429  mathnet  crossref  crossref  mathscinet  zmath  isi
    11. A. V. Romanov, “Three counterexamples in the theory of inertial manifolds”, Math. Notes, 68:3 (2000), 378–385  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    12. I. D. Chueshov, “Analyticity of global attractors and determining nodes for a class of damped non-linear wave equations”, Sb. Math., 191:10 (2000), 1541–1559  mathnet  crossref  crossref  mathscinet  zmath  isi
    13. Alexander V. Rezounenko, “Inertial manifolds for retarded second order in time evolution equations”, Nonlinear Analysis: Theory, Methods & Applications, 51:6 (2002), 1045  crossref
    14. Alexander Rezounenko, “A sufficient condition for the existence of approximate inertial manifolds containing the global attractor”, Comptes Rendus Mathematique, 334:11 (2002), 1015  crossref
    15. F. González-Gascón, D. Peralta-Salas, “Attractors and symmetries of vector fields: The inverse problem”, Journal of Mathematical Analysis and Applications, 335:2 (2007), 789  crossref
    16. M. I. Vishik, V. V. Chepyzhov, “Trajectory attractors of equations of mathematical physics”, Russian Math. Surveys, 66:4 (2011), 637–731  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    17. Leonov G.A., “Funktsii lyapunova v teorii razmernosti attraktorov”, Prikladnaya matematika i mekhanika, 76:2 (2012), 180–196  elib
    18. G. A. Leonov, N. V. Kuznetsov, T. N. Mokaev, “Homoclinic orbits, and self-excited and hidden attractors in a Lorenz-like system describing convective fluid motion”, Eur. Phys. J. Spec. Top, 224:8 (2015), 1421  crossref
    19. Soltanov K.N. Prykarpatski A.K. Blackmore D., “Long-Time Behavior of Solutions and Chaos in Reaction-Diffusion Equations”, Chaos Solitons Fractals, 99 (2017), 91–100  crossref  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:534
    Full text:268
    References:42
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020